MAUDE Adverse Event Report: COVIDIEN JOEY SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL
Model Number 765559
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reports they had two sets that leaked into the patient's backpack.
 
Additional Manufacturer Narrative
The device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.One sample was received outside its original package for evaluation.During visual inspection it was noticed that cross spike connector was detached.The reported issue is confirmed and can be related to a manufacturing/production process.A root cause and corrective/preventative action plan will be documented through a formal investigation.This complaint will be closed with no further action and will be used for tracking and trending purposes.

Brand Name
JOEY SAFETY SCREW SPIKE SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire st
mansfield MA 02048
MDR Report Key8726805
Report Number1282497-2019-08519
Device Sequence Number19284612
Product Code LZH
UDI-Device Identifier10884521155824
UDI-Public10884521155824
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number765559
Device Catalogue Number765559
Device Lot Number190310014
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date06/24/2019
Supplement Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1